# SDR CA030526003

- Difficulty date: May 21, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,336 hours
- Engine: Lyc ALF502R5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 37,153 hours, 36,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPANY SPECIAL FLEET INSPECTION 13 INCH CRACK DISCOVERED IN THE WHEEL WELL UPPER PRESSURE SKIN ALONG AIRCRAFT CENTER LINE AT EDGE OF STRINGER BETWEEN FRAME 29 TO 32. MANUFACTURER CONTACTED. DAMAGE REPAIRED AS PER BAE REPAIR INSTRUCTION HC532H9018.
